MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR (INTERNATIONAL)

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR (INTERNATIONAL)
Model Number EPK-I5010
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model epk-i5010-us is available in the usa with a 510k number k182004.Evaluation summary: it was caused due to the pcb board failure in the processor.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
Date of event not known for the exact date, we just know the year the complaint was sent in to manufacturer.This event occurred at the time of during use.There was no report of patient harm.With dim light and "backup light on" message.

Brand Name
PENTAX
Common Device Name
VIDEO PROCESSOR (INTERNATIONAL)
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12251122
Report Number9610877-2021-10508
Device Sequence Number17061622
Product Code PEA
UDI-Device Identifier04961333225781
UDI-Public04961333225781
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I5010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1